# SDR B8M2007F00000

- Difficulty date: December 7, 2007
- Submitted: December 19, 2007
- Operation: Air carrier
- Aircraft: N890SP
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258530
- Engine: Garrtt TFE731*
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: NH2401692
- Part serial: L366293
- Condition: Incorrect
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVED NEW WINDSCREEN RT (B) SCREEN PN NH24016-92, SN L366293.  WHILE DOING OUR INCOMING PARTS INSPECTION WE DISCOVERED THAT THE TERMINAL BLOCK LAYOUT PLACARD FOR THE WINDOW WAS INCORRECT.  IT WAS LAYED OUT FOR THE LT WINDOW ASSY PN NH24016-81 OR NH24016-91.  REORDERED ANTOHER WINDSCREEN AND IT HAD THE CORRECT TERMINAL LAYOUT PLACARD. (K)
